# SDR 00683

- Difficulty date: October 19, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: TYPICAL
- Condition: Cracked
- Location: Sta870 Str 18l
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FUSELAGE FITTING AT FS 870 STR 18 HAS A CRACK INDICATION ON LOWER AFT BOLT HOLE  CORRECTIVE ACTION: REPAIRED FITTING IAW TIMCO REO S00342 BY REAMING OUT DAMAGE AND INSTALLING A FREEZE PLUG
